# SDR AALA201801259003

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 90,694 hours, 14,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: PANR086
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CABIN FLOOR  ELECTRONICS AND ENGINEERING BAY COMPARTMENT ACCESS PANEL  SPONGY OR SOFT APPROXIMATELY 2 FEET AFT OF FAD LAVATORY DOOR. REPLACED ELECTRONICS AND ENGINEERING BAY COMPARTMENT PANEL PER AMM 52-48-05.
